# SDR SWAA2021052470106

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-011; AFT CARGO PIT; LH Z-ANGLE HAS CORROSION; WL: 154; LBL: 20; STA: 727 TO 727C+10.   REMOVE Z-ANGLE LH BS 727-727C + 10' IAW SRM 51-40-02-0G-0.; VERIFIED MATERIAL FOR Z-ANGLE AS PN BAC1496-377 7075 T6; 'A' TAG A81056 IAW SRM 53-60-53-01-2 FIG 2.; VERIFIED NEW PART EFFECTIVITY
